# SDR KBM2005F00007

- Difficulty date: November 28, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 884 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Part number: 504305401
- Condition: Stuck
- Location: Cockpit
- Part time: 884 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT SHOULDER HARNESS STUCK.  REMOVED AND REPLACED. (K)
